# SDR RRXA002795

- Difficulty date: August 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Chin Scoop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 1 1/4 INCH CRACK IN L/E AT LT CHIN SCOOP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. STOP DRILLED CRACK. WELDED CRACK TO MIL-STD-2219 USING TYPE 4043 WELD FILLER ROD IAW EO#00-196 WITH APPROVED 8110-3 DATED 08/22/00.
